# SDR YENA200442

- Difficulty date: July 30, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 15,385 hours, 6,432 cycles
- Engine: Iae V2527A5
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 2086
- Condition: Odor
- Location: Live Tv
- Part time: 10,466 hours, 3,950 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER IN ROW 19 COMPLAINED OF A UNUSUAL SMELL, TURNED OFF LIVE TV AND SMELL DISAPPEARED.  PERFORMED LIVE TV SYSTEM FUNCTION CHECKS AND INTEGRITY INSPECTION OF ROW 17 THRU 21.  NO EVIDENCE OF JAMMING OR ELECTRICAL ODOR.  CHECK PERFORMED IAW JB INFO NOTICE 2004-T023TR.  OPS CHECK NORMAL.  REMOVED SEB'S AT 19B AND 19E FOR PRECAUTIONARY MEASURES.  MONITORED SYSTEM FOR 4 HOURS STILL NO FAULTS.  SEAT SEB 19E-P/N 3042865-102, S/N 10011, TOTAL 5177 H AND TSI 3500 H.  SEAT SEB 19B-P/N 3042865-102, S/N 2086, TOTAL 10,466 H AND TSI 3570 H.
